# SDR HEEA968665

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 7620402002050
- Condition: Mis Repaired
- Location: Fuselage Floor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECENTLY SENT TO DODS FOR REPAIR.  EXISTING INSERTS IN FLOOR PANEL WERE LEFT INSIDE OLD CORE MATERIAL AND NEW TOP SKIN WERE INSTALLED.  THE OLD INSERTS INSIDE PANEL MAKE IT IMPOSSIBLE TO INSTALL NEW INSERTS THAT MUST GO THROUGH TOP AND BOTTOM SKINS.
